Advances in Linear Algebra & Matrix Theory

Vol.4 No.2(2014), Paper ID 46842, 6 pages

DOI:10.4236/alamt.2014.42011

 

A New Expression for Rhotrix

 

Abdul Mohammed

 

Department of Mathematics, Ahmadu Bello University, Zaria, Nigeria

 

Copyright © 2014 Abdul Mohammed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mohammed, A. (2014) A New Expression for Rhotrix. Advances in Linear Algebra & Matrix Theory, 4, 128-133. doi: 10.4236/alamt.2014.42011.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.